# SDR PCSA10120501

- Difficulty date: October 12, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N199AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- Aircraft time: 59,529 hours, 41,413 cycles
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE ENGINE NR 3 OIL TEMPERTURE INCREASED TO 160, PERFORMED ALTERNATE PROCEDURE, NO HELP.  SHUT DOWN ENGINE, DUMPED FUEL TO LAND.  MX INSPECTED INLET & EXHAUST OF NR 3 ENGINE; INLET OK, EXHAUST SHOWS EVIDENCE OF OIL LEAK, SUSPECT NR 6 BEARING SEAL.  PERFORMED T/S, OIL LEVEL OK.  INSPECTED MAIN OIL SCREEN FOR CONTAMINATION, NORMAL CARBON DEPOSIT FOUND, FUEL DEICING CHECKS OK, NR 4 & NR 5 BEARING TEMP IND WERE DARK.  INSTALLED NR 4 & NR 5 BEARING OIL LINE TEMP INDICATORS AS REQUIRED.  REMOVED & REPLACED NR 6 OIL PUMP.  LEAK CHECK NORMAL.  INSTALLED NR 3 THRUST REVERSER IAW BOEING MM 78-30-0 AND MIXER IAW DUGAN MM 78-30-22.  THRUST REVERSER OPS CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
